On symmetric polynomials having triangular automorphisms

Authors: Ayad, Mohamed1; Ryckelynck, Philippe2

Source: aequationes mathematicae, Volume 67, Numbers 1-2, March 2004 , pp. 160-168(9)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

We solve the functional equation  $$ f(x, y) = f(y, x) = f(x, -y+ax+b) $$ , where f(x, y) is a polynomial or a rational function.

Keywords: 20F05; 39B32; 42C05; Automorphisms; Invariant algebra; Invariant field; Primary 13B25; Resultants

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s00010-003-2713-7

Affiliations: 1: Université du Littoral - Côte d’Opale, 50, rue F. Buisson, BP 699, 62228, Calais, France, Email: ayad@lmpa.univ-littoral.fr 2: Université du Littoral - Côte d’Opale, 50, rue F. Buisson, BP 699, 62228, Calais, France, Email: ryckelyn@opale.univ-littoral.fr

Publication date: March 1, 2004

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page